Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 275312, 11 pages
Research Article

Global Asymptotic Stability for Linear Fractional Difference Equation

Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA

Received 17 March 2014; Accepted 11 May 2014; Published 1 July 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 A. Brett et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Brett, E. J. Janowski, and M. R. S. Kulenović, “Global Asymptotic Stability for Linear Fractional Difference Equation,” Journal of Difference Equations, vol. 2014, Article ID 275312, 11 pages, 2014. doi:10.1155/2014/275312